# SDR DXTA2022112274510

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 13,886 hours, 9,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHEN THE EMER LIGHTS ARE TESTED (EMER SWITCH IN ON POSITION, PASS SAFETY SWITCH OFF) ALL EMER LIGHTS WORK CORRECTLY, INTERIOR AND EXTERIOR.  WHEN THE EMER LIGHT SWITCH IS IN THE ARM POSITION AND THE PASS SAFETY SWITCH IS ON, ALL THE INTERIOR AND EXTERIOR LIGHTS SHOULD ILLUMINATE, BUT NONE OF THEM ILLUMINATE.  FOUND CB (HT035) BREAKER HAD POPPED IN EMER POWER J·BOX, RESET BREAKER AND OPS CHECKS NORMAL.CHARGED EMER BATTERIES FOR A WHLE, REINSTALLED ALL PREVIOUSLY REMOVED ACCESS PANELS AND CABIN CARPET TRIM, IAW AMM 33-50-10,
